An analytic shooting-like approach for the solution of nonlinear boundary value problems


Turkyilmazoglu M.

MATHEMATICAL AND COMPUTER MODELLING, vol.53, pp.1748-1755, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2010.12.053
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1748-1755

Abstract

In this paper a novel approach is presented for an analytic approximate solution of nonlinear differential equations with boundary conditions. By converting the nonlinear problem into an initial value form, a shooting-like procedure is introduced based on the powerful homotopy analysis technique. The proposed methodology is shown to work adequately for solving single or multiple solutions of some sample nonlinear boundary value problems. (C) 2010 Elsevier Ltd. All rights reserved.